# SDR SWAA2021080920117

- Difficulty date: January 23, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Cracked
- Location: Bs 663 Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER IS CRACKED BS 663 LBL 20 WL 140 / REMOVED AND REPLACED SEAL RETAINER B.S.663 LBL20 WL140 PER SRM 51-40-02-0G-0 DWG 111A1000 AND DWG 111A1001
